Apr 25, 2012
I am on Reyataz Norvir and Truvada have cd4 approx 900 and undetectable. Poz for 5 years. To manage the toxicity of the drugs, could I skip one day a week from taking? Is Norvir required or can I eliminate its use?
| Response from Dr. Henry
You dont mention what toxicity from the drugs you are experiencing (may be preferable to switch to another regimen for a specific toxicity due to one of your current HIV drugs). There is no data to my knowledge about safety and effectivenss of stopping HIV regimen such as yours for 1 week out of every 4. Some patients on your regimen can stop the Norvir if they switch the Truvada to Epzicom (and increase the dose of the atazanavir to 400 mg). The advisability of that switch depends on past treatment history/resistance and HLA B5701 status. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Coated Tongue After Open Mouth Kissing Worried I Have HIV
- Dark Bumps After Sensual Massage Worried I Have HIV
- Diarrhea After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Hpv After Licking Penis Sign Of HIV AIDS
- Itchy Balls After Sucking Penis Sign Of HIV AIDS
- Night Sweats After Unprotected Vaginal Sex Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.